EconPapers    
Economics at your fingertips  
 

Drift criteria for persistence of discrete stochastic processes on the line

Giulio Bottazzi and Pietro Dindo

Journal of Mathematical Economics, 2022, vol. 101, issue C

Abstract: We provide sufficient conditions for the persistence or transience of stochastic processes on the real line based on the behavior of the first and second moment of their conditional increments at the boundaries. Our findings extend previous results in the literature (Lamperti, 1960) to the large class of discrete-time processes with bounded increments. We present some examples of application by studying survival and dominance of agents trading in complete financial markets.

Keywords: Discrete-time stochastic processes; Asymptotic behavior; Persistence and transience; Evolutionary dynamics; Economic dynamics (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406822000465
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:101:y:2022:i:c:s0304406822000465

DOI: 10.1016/j.jmateco.2022.102696

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:101:y:2022:i:c:s0304406822000465